American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Dennis Moore and Uwe Nagel. Algorithms for strongly stable ideals. Math. Comp. 83 (2014) 2527-2552.
Abstract, references, and article information   
View Article: PDF

[2] Bernard Mourrain. On the dimension of spline spaces on planar T-meshes. Math. Comp. 83 (2014) 847-871.
Abstract, references, and article information   
View Article: PDF

[3] Kaitlyn Phillipson and J. Maurice Rojas. Fewnomial systems with many roots, and an Adelic Tau Conjecture. Contemporary Mathematics 605 (2013) 45-71.
Book volume table of contents
View Article: PDF

[4] Carlos Beltrán and Michael Shub. The complexity and geometry of numerically solving polynomial systems.. Contemporary Mathematics 604 (2013) 71-104.
Book volume table of contents   
View Article: PDF

[5] A. L. Chistov. Double-exponential lower bound for the degree of any system of generators of a polynomial prime ideal. St. Petersburg Math. J. 20 (2009) 983-1001. MR 2530898.
Abstract, references, and article information   
View Article: PDF

[6] Carlos Beltrán and Luis Miguel Pardo. Smale's 17th problem: Average polynomial time to compute affine and projective solutions. J. Amer. Math. Soc. 22 (2009) 363-385. MR 2476778.
Abstract, references, and article information   
View Article: PDF

[7] David Eisenbud, Gunnar Fløystad and Frank-Olaf Schreyer. Sheaf cohomology and free resolutions over exterior algebras. Trans. Amer. Math. Soc. 355 (2003) 4397-4426. MR 1990756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zbigniew Jelonek. On bifurcation points of a complex polynomial. Proc. Amer. Math. Soc. 131 (2003) 1361-1367. MR 1949865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Victoria Powers and Bruce Reznick. Polynomials that are positive on an interval. Trans. Amer. Math. Soc. 352 (2000) 4677-4692. MR 1707203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frank Sottile. The special Schubert calculus is real. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 35-39. MR 1679451.
Abstract, references, and article information   
View Article: PDF

[11] Carlos A. Berenstein and Alain Yger. Residues and effective Nullstellensatz. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 82-91. MR 1412946.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1